A Skoda-type Integrability theorem for singular Monge-Ampère measures
Artikel i vetenskaplig tidskrift, 2017

Let φ be a plurisubharmonic function defined on an open subset of Cn. We give a sufficient condition for the local integrability of e -φ with respect to a Monge-Ampère measure with Höldercontinuous potential μ = (ddcu)n. This condition is expressed in terms of the Lelong numbers of φ and the Hölder exponent of u.

Författare

Lucas Kaufmann Sacchetto

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Algebra och geometri

Michigan Mathematical Journal

0026-2285 (ISSN)

Vol. 66 3 581-594

Ämneskategorier

Matematik

DOI

10.1307/mmj/1501120901

Mer information

Skapat

2017-10-07